# SDR USAA20100810SB130

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0398000
- Part serial: 7134U00348
- Condition: Blown
- Location: Lt Mlg
- Part time: 82 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - AIRCRAFT BLEW A TIRE ON TAKEOFF OUT OF PHL.  CREW BELIEVES IT WAS THE LEFT MAIN, FELT A VIBRATION ON THE LEFT SIDE AFTER TAKEOFF.  CREW FELT IN THE SIDE OF SAFETY, RETURNED TO FIELD.  CREW BURNED FUEL UNTIL UNDER LANDING WEIGHT.  AIRCRAFT FLEW BY THE TOWER FOR INSPECTION.  AN EMERGENCY WAS DECLARED.  THE NR 1 TIRE WAS SHREDDED AFTER LANDING SAFELY ON RUNWAY 27L.  PASSENGERS WERE TAKEN OFF WHILE THE AIRCRAFT WAS STILL ON THE RUNWAY AND TRANSPORTED TO THE TERMINAL BY BUS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MLG TIRE.  REPLACED THE NR 2 MLG TIRE DUE TO NR 1 MLG TIRE FAILURE.  REPAIRED ALL DAMAGE TO THE AIRCRAFT CAUSED BY NR 1 MLG TIRE FAILURE.
